This article is cited in 1 scientific paper (total in 1 paper)
On approximations of compact sets of functions by algebraic surfaces
S. N. Kudryavtsev
This article deals with approximations of certain compact sets of smooth and analytic functions by families of functions depending in a polynomial fashion on parameters. The connection between the accuracy of the approximations of the compact sets by such families and the number of parameters and their degree is studied.
Bibliography: 3 titles.
PDF file (1105 kB)
Mathematics of the USSR-Izvestiya, 1986, 27:3, 521–533
MSC: Primary 41A30; Secondary 30E10, 41A46
S. N. Kudryavtsev, “On approximations of compact sets of functions by algebraic surfaces”, Izv. Akad. Nauk SSSR Ser. Mat., 49:6 (1985), 1246–1259; Math. USSR-Izv., 27:3 (1986), 521–533
Citation in format AMSBIB
\paper On~approximations of compact sets of functions by algebraic surfaces
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\jour Math. USSR-Izv.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
S. N. Kudryavtsev, “On approximations of compact sets of functions by piecewise polynomial surfaces”, Math. USSR-Izv., 31:3 (1988), 455–480
|Number of views:|